# SDR SIMA20150612001

- Difficulty date: June 12, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 38,577 hours, 35,439 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL SKIN BETWEEN FRAMES 18 & 17, BETWEEN STRINGERS 21L - 21R.  1 INCH CIRCULAR CUT OUT, INSTALL FILLER & DOUBLER IAW ERS-EM-53MR-1373.  REPAIR MATERIALS, DOUBLER AL2024-T3 .040", FILLER AL2024-T3 .040.
